Please use this identifier to cite or link to this item:

Title: Self-duality and associated parallel or cocalibrated G2 structures
Authors: Albuquerque, Rui
Editors: Martio, Olli
Keywords: Self-dual metric
G2 structure
Issue Date: Jan-2020
Publisher: Academia Scientiarum Fennica
Citation: R. Albuquerque: Self-duality and associated parallel or cocalibrated G2 structures. Ann. Acad. Sci. Fenn. Math. 45 (2020), 325-342.
Abstract: We find a remarkable family of G2 structures defined on certain principal SO(3)-bundles P± → M associated with any given oriented Riemannian 4-manifold M. Such structures are always cocalibrated. The study starts with a recast of the Singer–Thorpe equations of 4-dimensional geometry. These are applied to the Bryant–Salamon construction of complete G2-holonomy metrics on the vector bundle of self- or anti-self-dual 2-forms on M. We then discover new examples of that special holonomy on disk bundles over H4 and HC2, respectively, the real and complex hyperbolic space. Only in the end we present the new G2 structures on principal bundles.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
alwayscocalibratedG2.pdf382.27 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois